MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP SITE P-LCK 2.9X 15.5; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. BIO-COMP SITE P-LCK 2.9X 15.5; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number BIO-COMP SITE P-LCK 2.9X 15.5
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the anchor broke when impacted and one piece has been left in the patient.The broken off piece has not been retrieved and will remain in the patient.There was no harm for patient, operator or third party reported.No further information received.Update 15-jan-2021: the shoulder arthroscopy took place on (b)(6) 2020.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.No further information received.
 
Additional Manufacturer Narrative
It was reported that the anchor broke during insertion.The reported event is confirmed upon investigation of the returned product.Visual evaluation identified no apparent malfunction to the assembly of each pushlock.The finished assembly should slide smoothly, and both devices were able to do so.Additionally, one anchor was received and found to be broken with debris in the threads.The root cause of the reported failure mode is undetermined.However, the most likely probable cause is applying excessive mechanical forces upon insertion.

Brand Name
BIO-COMP SITE P-LCK 2.9X 15.5
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11228669
Report Number1220246-2021-02495
Device Sequence Number3861716
Product Code MAI
UDI-Device Identifier00888867023024
UDI-Public00888867023024
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model NumberBIO-COMP SITE P-LCK 2.9X 15.5
Device Catalogue NumberAR-1923BC-1
Device Lot Number10300661
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/06/2021
Supplement Date Received by Manufacturer01/06/2021
Initial Report FDA Received Date01/26/2021
Supplement Report FDA Received Date03/03/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;